# SDR SWIA2021082060595

- Difficulty date: June 12, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON CABIN UNDERFLOOR, FLOOR SUPPORT ANGLE ATTACHED TO FS 280.00.      (C-CHECK RO 8/18/2021)    REMOVED AND REPLACED FLOOR SUPPORT ANGLE ATTACHED TO F.S. 280.00, REF CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01
